# SDR CALA2025100309600

- Difficulty date: September 19, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 146N6603261
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL OPENING HANDLE INNER SURFACE GOUGED.  AFT CARGO COMPARTMENT DOOR HANDLE HAD GOUGE THAT EXCEEDED MANUFACTURES LIMITS. REPAIRED PER EC/RA 5320-02296.
